# SDR DHL2006770003

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O -R GEAR DOOR- AMBER LIGHT ON S/O PANEL ILLUMINATED.  RED GEAR DOOR LIGHT ON FWD PANEL ILLUMINATED.  F/O NOTED ASSYMETRIC YAW.  COMPLETED ABNORMAL PROCEDURE PER AOM.  LIGHTS REMAINED ILLUMINATED.  PREVIOUS WRITE UP ON 6/13/06.  REMOVED AND REPLACED RT LANDING GEAR DOOR WARNING SWITCH IAW MM CH 32-62-11.  JACKED A/C IAW MM CH 7-11-0 & SWUNG GEAR SEVERAL TIMES WITH NO DEFECTS NOTED.
